Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCT INC. LSP AUTOVENT 3000
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALLIED HEALTHCARE PRODUCT INC. LSP AUTOVENT 3000
Model Number
AUTO 3000
Medical Device Problem Code
Gas Output Problem (1266)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The unit was returned for repair, fixed and tested.It met all specifications when completed.
Event or Problem Description
No air delivery.
New Search
Submit an Adverse Event Report
Brand Name
LSP AUTOVENT 3000
Common Device Name
AUTOVENT 3000
Manufacturer
(Section D)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer
(Section G)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key
20504766
Report Number
1924066-2024-00022
Device Sequence Number
12857216
Product Code
BTL
UDI-Device Identifier
00026072000816
UDI-Public
(01)00026072000816
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
K932199
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Repair
Type of Report
Initial
Report Date
(Section B)
07/01/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
AUTO 3000
Device Catalogue Number
L461
Device Lot Number
N/A
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
07/31/2023
Initial Report FDA Received Date
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
11/28/2022
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown